×

Sub-supersolution method and extremal solutions for higher order quasi-linear elliptic hemi-variational inequalities. (English) Zbl 1110.49012

Summary: We generalize the sub-supersolution method for a class of higher order quasi-linear elliptic hemi-variational inequalities. Using the notion of sub and supersolution, we prove the existence, comparison, compactness and extremality results for the higher order quasi-linear elliptic hemi-variational inequality under considerations.

MSC:

49J40 Variational inequalities
47J20 Variational and other types of inequalities involving nonlinear operators (general)
35J50 Variational methods for elliptic systems
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Akô, K., On the Dirichlet problem for quasi-linear elliptic differential equations of the second order, J. math. soc. Japan, 13, 45-62, (1961) · Zbl 0102.09303
[2] Carl, S., Existence and comparison results for variatinoal – hemivariational inequalities, J. inequal. appl., 2005:1, 33-40, (2005) · Zbl 1080.49007
[3] Carl, S.; Heikkilä, S., Nonlinear differential equations in ordered spaces, (2000), Chapman & Hall/CRC Boca Raton, FL · Zbl 0948.34001
[4] Carl, S.; Le, V.K.; Motreanu, D., The sub – supersolution method and extremal solutions for quasilinear hemivariational inequalities, Differential integral equations, 17, 165-178, (2004) · Zbl 1164.35301
[5] Carl, S.; Le, V.K.; Motreanu, D., Existence and comparison results for quasilinear evolution hemivariational inequalities, Electron. J. differential equations, 57, 1-17, (2004) · Zbl 1053.49005
[6] Chang, K.C., Critical point theorem and its applications, (1986), Shanghai Press of Science and Technology Shanghai, (in Chinese)
[7] Clarke, F.H., Optimization and nonsmooth analysis, (1990), SIAM Philadelphia · Zbl 0727.90045
[8] Deuel, J.; Hess, P., A criterion for the existence of solutions of non-linear elliptic boundary value problems, Proc. roy. soc. Edinburgh sect. A, 74, 49-54, (1974/1975) · Zbl 0331.35028
[9] Deuel, J.; Hess, P., Nonlinear parabolic boundary value problems with upper and lower solutions, Israel J. math., 29, 92-104, (1978) · Zbl 0372.35045
[10] Evans, L.C., Partial differential equations, (1998), Amer. Math. Soc. Providence, Rhode Island
[11] Le, V.K., Subsolution – supersolutions method in variational inequalities, Nonlinear anal., 45, 775-800, (2001) · Zbl 1040.49008
[12] Le, V.K., Subsolution – supersolutions and the existence of extremal solutions in noncoercive variational inequalities, JIPAM J. inequal. pure appl. math., 2, 2, (2001), (article 20 (electronic))
[13] Liu, Z.H., On quasilinear elliptic hemivariational inequalities, Appl. math. mech., 20, 2, 225-230, (1999) · Zbl 0932.49010
[14] Liu, Z.H., A class of quasilinear elliptic hemivariational inequalities, Acta math. appl. sin., 17, 2, 279-285, (2001) · Zbl 1005.35049
[15] Liu, Z.H., Generalized quasi-variational hemi-variational inequalities, Appl. math. lett., 17, 741-745, (2004) · Zbl 1058.49006
[16] Liu, Z.H.; Simon, L., Existence results for evolution hemivariational inequalities, Adv. math., 30, 1, 47-55, (2001) · Zbl 0983.49004
[17] Mustonen, V., Mappings of monotone type: theory and applications, (), 104-126
[18] Motreanu, D.; Panagiotopoulos, P.D., Minimax theorems and qualitative properties of the solutions of hemivariational inequalities and applications, () · Zbl 0829.49005
[19] Naniewicz, Z.; Panagiotopoulos, P.D., Mathematical theory of hemivariational inequalities and applications, (1995), Marcel Dekker New York · Zbl 0968.49008
[20] Panagiotopoulos, P.D., Hemivariational inequalities. applications in mechanics and engineering, (1993), Springer-Verlag Berlin · Zbl 0826.73002
[21] Panagiotopoulos, P.D., Coercive and semicoercive hemivariational inequalities, Nonlinear anal., 16, 209-231, (1991) · Zbl 0733.49012
[22] Panagiotopoulos, P.D., Hemivariational inequalitiy and Fan-variational inequality. new applications and results, Atti. sem. mat. fis. univ. modena, XLIII, 159-191, (1995) · Zbl 0843.49006
[23] Panagiotopoulos, P.D.; Fundo, M.; Radulescu, V., Existence theorems of hartman – stampacchia type for hemivariational inequalities and applications, J. global optim., 15, 41-54, (1999) · Zbl 0951.49018
[24] Sattinger, D.H., Monotone methods in nonlinear elliptic and parabolic boundary value problems, Indiana univ. math. J., 21, 979-1000, (1972) · Zbl 0223.35038
[25] Showalter, R.E., Monotone operators in Banach space and nonlinear partial diffrential equations, (1997), Amer. Math. Soc. Providence · Zbl 0870.35004
[26] Verma, R.U., Nonlinear variational and constrained hemivariational inequalities involving relaxed operators, Z. angew. math. mech., 77, 5, 387-391, (1997) · Zbl 0886.49006
[27] Zeidler, E., ()
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.